RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat., 2015, Number 2(28), Pages 5–20 (Mi pdm502)  

Theoretical Foundations of Applied Discrete Mathematics

Statistical methods of search for coordinate set on which a random vector has bans

O. V. Denisov

Certification Research Center, Moscow, Russia

Abstract: A stationary sequence of random vectors of length $L$ with the distribution of a random vector $\xi$ is observed. Coordinates of vectors in it take values in a finite set. The following hypothesis is considered: there is a set $\Theta\subset\{1,…,L\}$ such that the subvector $\xi_\Theta$ (being the projection of $\xi$ onto coordinates with numbers in $\Theta$) has the distribution of a given random vector $\eta$ with the distribution having bans. A concordance criterion is constructed by the analysis of an empirical distribution bans. In the case of the hypothesis validity (a priori), three algorithms to search for a part of $\Theta$ are proposed. They work under various portions of the information about the random vector $\eta$ distribution.

Keywords: statistical test, bans of distributions.

DOI: https://doi.org/10.17223/20710410/28/1

Full text: PDF file (692 kB)
References: PDF file   HTML file

UDC: 519.233.33+519.244.4

Citation: O. V. Denisov, “Statistical methods of search for coordinate set on which a random vector has bans”, Prikl. Diskr. Mat., 2015, no. 2(28), 5–20

Citation in format AMSBIB
\Bibitem{Den15}
\by O.~V.~Denisov
\paper Statistical methods of search for coordinate set on which a~random vector has bans
\jour Prikl. Diskr. Mat.
\yr 2015
\issue 2(28)
\pages 5--20
\mathnet{http://mi.mathnet.ru/pdm502}
\crossref{https://doi.org/10.17223/20710410/28/1}


Linking options:
  • http://mi.mathnet.ru/eng/pdm502
  • http://mi.mathnet.ru/eng/pdm/y2015/i2/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Прикладная дискретная математика
    Number of views:
    This page:92
    Full text:36
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020